# SDR DHL200071772D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, RT HORIZONTAL STAB REAR SPAR AREA, STAB STA 32.08, INT, RIVET DAMAGED AND SKIN CUT AT TOP INT SURFACE.  CUTOUT DAMAGED AREA PER B727 SRM 51-10-1.  INSTALLED FILLER AND DOUBLER REPAIR PER B727 SRM 51-40-2.  REF: N/R 3406.
